# SDR J7SA201904173001

- Difficulty date: March 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N589FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20757
- Aircraft time: 622 hours, 369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Loose
- Location: Rt Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE HAS SCREW LOOSE. TORQUED LEADING EDGE SCREW.
